Mathematische Annalen

, Volume 289, Issue 1, pp 169–187

Projective manifolds whose tangent bundles are numerically effective

  • Frédéric Campana
  • Thomas Peternell
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Frédéric Campana
    • 1
  • Thomas Peternell
    • 1
  1. 1.Mathematisches Institut der Universität BayreuthBayreuthGermany

Personalised recommendations